# SDR 8303762

- Difficulty date: October 2, 2002
- Submitted: September 26, 2003
- Operation: Air carrier
- Aircraft: N830CA
- Make and model: Beech 1900D
- Aircraft serial: UE393
- Aircraft time: 3,889 hours, 5,458 cycles
- Engine: Pwa PT6*
- System (JASC): 2720 · Rudder Control System
- Part: Bolt
- Condition: Loose
- Location: Control Horn
- Part time: 3,889 hours, 5,458 cycles
- Component: Control Horn, Raythn
- Component part number: 1015240591
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DETAIL NR 6 INSPECTION, FOUND RUDDER TORQUE TUBE TO CONTROL HORN MOUNT BOLTS LOOSE. REPLACED HORN AND HARDWARE.
